# SDR USAA2013091700002

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 13,112 hours, 8,918 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support Bracket
- Part number: J236761
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN & GALLEY CEILING IS FALLING .  IT IS IMPENDING ON THE USE OF THE AFT LAV DOOR AND THE 2L DOOR HAMPERING EMERGENCY EGRESS.  MX REPLACED AFT GALLEY CENTER CEILING PANEL SUPPORTING BRACKET ISOLATOR AND ALL FOUR ADJUSTABLE GRIP LOCKPINS. REINSTALLED CEILING PANEL AT AFT GALLEY CENTER.  PERFORMED CHECK OF THE AFT LAV DOOR AND EXIT DOOR 2L . NO DEFECT NOTED.
